T Nation

GH Sides?

2nd day on GH. 5iu’s / day then 2 off. Have what I would call pressure (soreness) in my joints. Both knees and right elbow. Uncomfortable but not painful. Friend says it is typical in the 1st week…water retention AND the start of repair of injured tendons/ligaments. Is this the case, AND how long will this last?

This post was flagged by the community and is temporarily hidden.

[quote]bushidobadboy wrote:
JRR641 wrote:
2nd day on GH. 5iu’s / day then 2 off. Have what I would call pressure (soreness) in my joints. Both knees and right elbow. Uncomfortable but not painful. Friend says it is typical in the 1st week…water retention AND the start of repair of injured tendons/ligaments. Is this the case, AND how long will this last?

Yep, this is fairly typcal as I understand it - at least, this is exactly what happened to me.

I would suggest that ramping up the dose might be better than just hammering in with 5iu ed… Also, splitting the dose will cause less sides and give your body the benefit of longer exposure to GH.

I had crepitus in my carpal and carpometacarpal joints in both hands. Thats all gone now, and my hands feel nice and tight… :slight_smile:

As to how long it will last, hard to say, but for me the water retention is still there but diminishing slowly after 6 weeks or so.

bushy[/quote]

Ramping up the dose won’t help- it’s a threshold effect. You need to find your threshold and keep the dose below the point where you have pain.

This post was flagged by the community and is temporarily hidden.